MathSciNet Relay Station
MathSciNet bibliographic data
MR1109700 90B15 (05C90)
van den Berg, J.; Meester, R. W. J. Stability properties of a flow process in graphs. Random Structures Algorithms 2 (1991), no. 3, 335–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement